# SDR MASA200300441

- Difficulty date: November 7, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 6,124 hours, 5,820 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 2681.  CLT CABIN FWD FLASHLIGHT INOP.  MX REPLACED THE FLASHLIGHT.
